# SDR CAL950233

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16762
- Make and model: Boeing 727227
- Aircraft serial: 21245
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781822
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

FLL - FLT 0385 - THE A-HYDRAULIC SYSTEM WAS LOST WHILE EN ROUTE TO FLL.   HYDAULIC LOSS CHECK LIST PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 3 LEADING EDGE SLAT ACTUATOR CRACKED AND LEAKING.  THE SLAT ACTUATOR WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
